The benzo family of narcotics—Xanax, Valium, Klonopin ect continue a drastic increase in overdose deaths according to latest statistics. You do not have to be.
The clinical office is newly furnished. Our Master’s level, licensed, therapist use modern therapeutic approaches. During their stay clients will be living in our high end residences to recover in a luxury setting. Bright Futures Treatment Center is a state of the art, all male substance abuse facility. BEAUTIFUL LOCATION.
At Bright Futures one of our primary goals is to show our clients that it is possible to have fun in recovery without using mind altering substances. We want your experience with us to be both rewarding and engaging.
Naloxone will only reverse an opioid overdose, it does not prevent deaths caused by other drugs such as benzodiazepines (e.g.Xanax, Klonopin and Valium), bath salts, cocaine, methamphetamine or alcohol. However, naloxone may also be effective for polysubstance overdoses such as a combined opioid and.
Naloxone typically has a shelf life of 18 -24 months.
Naloxone restores the overdose victim’s breathing. Naloxone is an antidote to opioid drugs. Opioids can slow or stop a person's breathing, which causes death. An overdose death may happen hours after taking drugs. If a bystander notices that a person’s breathing has slowed, stopped, or an overdose is suspected, naloxone can act as a bridge between the call to 911 and when help arrives to keep the person breathing.
The goal of distributing naloxone and educating people about how to prevent, recognize and intervene in overdoses is to prevent deaths.
Klonopin often leads to drug abuse and overdose. There are ways to treat this issue, but they usually require professional help.
A side effect of Klonopin is it may present suicidal thoughts. This effect may be the only differentiator from Klonopin use and abuse. Since the signs of Klonopin overdose are exactly the same as the effects of the drug, it is important to monitor whether a person also has suicidal thoughts as this may be the only warning sign for overdose.
When someone is taking Klonopin for medicinal purposes, he may experience symptoms that include the following problems:
You need to explore the reasons for your overdose and how to resolve the issues that led to this traumatic event.